Rsheed Mohamed Alotaibi, Sarah(SAR-IABFU-M); Saoudi, Kamel(SAR-IABFU-M) Regularity and multiplicity of solutions for a nonlocal problem with critical Sobolev-Hardy nonlinearities. (English summary) J. Korean Math. Soc. 57 (2020), no. 3, 747–775. 35R11

Chouchene, Frej(TN-SOUS-MES); Haouala, Iness(TN-SOUS-MES) De La Vallée Poussin approximations and Jacobi-Dunkl convolution structures. (English summary) Results Math. 75 (2020), no. 2, Paper No. 49, 21 pp. 33C47

Ben Aziza, A.;Ben Chrouda, M., (2019), Characterization For The Existence Of Bounded Solutions To Elliptic Equations. Discrete And Continuous Dynamical Systems,Vol. 39 , P. No. 1157-1170.

Ayadi, Mekki; Ayed, Hela; Baffico, Leonardo; Sassi, Taoufik, (2019), Stokes problem with slip boundary conditions of friction type: error analysis of a four-field mixed variational formulation. J. Sci. Comput. 81 (2019), no. 1, 312–341.

Saoudi, Kamel, (2019), A singular elliptic system involving the p(x)-Laplacian and generalized Lebesgue-Sobolev spaces. Internat. J. Math. 30 (2019), no. 12, 1950064, 17 pp.

Saoudi, Kamel; Ghosh, Sekhar; Choudhuri, Debajyoti, (2019), Multiplicity and Hölder regularity of solutions for a nonlocal elliptic PDE involving singularity. J. Math. Phys. 60 (2019), no. 10, 101509, 28 pp.

Saoudi, K. , (2019), A fractional Kirchhoff system with singular nonlinearities. Anal. Math. Phys. 9 (2019), no. 3, 1463–1480.

Saoudi, K.; Kratou, M.; Al Zahrani, E. , (2019), Multiplicity results for the biharmonic equation with singular nonlinearity of super exponential growth in R4. Math. Notes 105 (2019), no. 3-4, 404–424.

Saoudi, Kamel, (2019), A singular system involving the fractional p-Laplacian operator via the Nehari manifold approach. Complex Anal. Oper. Theory 13 (2019), no. 3, 801–818.

Kefi, Khaled; Saoudi, Kamel, (2019), On the existence of a weak solution for some singular p(x)-biharmonic equation with Navier boundary conditions. Adv. Nonlinear Anal. 8 (2019), no. 1, 1171–1183.

Saoudi, K. ,(2019), W1,N versus C1 local minimizer for a singular functional with Neumann boundary condition. Bol. Soc. Parana. Mat. (3) 37 (2019), no. 1, 71–86.

Knani H, Dozzi M.,(2019), Linear Backward Stochastic Differential Equations with Gaussian Volterra processes. arXiv preprint arXiv:1912.00054. 2019 Nov 29.

Frej CHOUCHENE, (2019), Estimates of Gamma and Beta Functions.

Kratou, Mouna , (2019), Existence and uniqueness of solutions of an A-harmonic elliptic equation. (English summary) Studia Sci. Math. Hungar. 56 (2019), no. 1, 13–21. 35J62

Kratou, Mouna , (2019) Ground state solutions of p-Laplacian singular Kirchhoff problem involving a Riemann-Liouville fractional derivative. (English summary) Filomat 33 (2019), no. 7, 2073–2088. 34A08 .

Kratou, Mouna , (2019) Three solutions for a semilinear elliptic boundary value problem. (English summary) Proc. Indian Acad. Sci. Math. Sci. 129 (2019), no. 2, Paper No. 22, 8 pp. 35J91

Saoudi, K.; Agarwal, P.; Kumam, P.; Ghanmi, A.; Thounthong, P.,(2018) The Nehari manifold for a boundary value problem involving Riemann-Liouville fractional derivative. Advances in Difference Equations, P. No. 263, 18 p.

Saoudi, K., (2018) The fibering map approach to a p(x)-Laplacian equation with singular nonlinearities and nonlinear Neumann boundary conditions. Rocky Mountain Journal of Mathematics, Vol.48, P.No. 927, 946.

Saoudi, K. ; Ghanmi, A.; Kratou, M., (2018) A multiplicity results for a singular problem involving a Riemann-Liouville fractional derivative. Filomat, Vol.32, P. No. 653, 669.

Boujlida, H. ; Khenissi, M. ; Haddar, H., (2018), The asymptotic of transmission eigenvalues for a domain with a thin coating. SIAM Journal on Applied Mathematics, Vol.78, P. No. 2348-2369.

Ben Chrouda, M., (2018), Entire large solutions of semilinear equations involving the fractional Laplacian. Complex Variables and Elliptic Equations, Vol. 63, P. No. 1378-1395.

Ben Chrouda, M.; Ben Fredj, M., (2018), Nonnegative entire bounded solutions to some semilinear equations involving the fractional Laplacian. Potential Analysis , Vol. 48, P. No. 495-513.

Ben Chrouda, M. ; El Mabrouk, K. ; Hassine, K.,(2018), Boundary value problems for the Dunkl laplacian. Probability And Mathematical Statistics, P. No. 249-269.

Malloug, M.; Royer, J, (2018), Energy decay in a wave guide with dissipation at infinity. ESAIM. Control, Optimisation and Calculus of Variations,Vol. 24, P. No. 519-549.

L. Aloui, M. Khenissi, L. Robbiano, The Kato smoothing effect for regularized Schrdinger equations in exterior domains, Ann. I.H. Poincaré - AN, 34 (2017), 1759-1792.

L. Aloui, G. Hassan, A. Bakali, Basic Sets of Special Monogenic Polynomials in Fréchet Modules, Journal of Complex Analysis, 2017.

M. Malloug, J. Royer : Energy Decay in a Wave Guide with Dissipation at Infinity, COCV ESMAI (2017)

M. Khenissi, J. Royer, Local energy decay and smoothing effect for the damped Schrödinger equation, ANALYSIS & PDE, Vol. 10, No. 6, pp. 1285-1315 (2017)

M. Ben Chrouda, Existence and nonexistence of positive solutions to the fractional equation $Delta^{lpha/2}u=-u^gamma$ in bounded domains. Ann. Acad. Sci. Fenn., Math. 42, No. 2, 997-1007 (2017).

M. Ben Chrouda, Fractional Schrödinger equation in bounded domains and applications. Mediterr. J. Math. 14, No. 4, Paper No. 172, 14 p. (2017).

M. Ben Chrouda, Entire large solutions of semilinear ellpitic equations involving the fractional Laplacian. Complex variables and elliptic equations (2017) pp 1-18.

M. Ben Chrouda, K. Hassine, Radial positive solutions of some semilinear equations involving the Dunkl Laplacian, Math. Reports 19 (69) 4 (2017), pages 419-424.

Ben Chrouda, K. El Mabrouk, K. Hassine, Boundary value problems for the Dunkl Laplacian. Probab. Math. Stat. (2017) 21 pages.

K. Hassine, Potential theory associated with the Dunkl Laplacian, Adv. Pure Appl. Math. 8, No. 4, 241-263 (2017).

M. Ben Chrouda, M. Ben Fredj: Nonnegative Entire Bounded Solutions to some Semilinear Equations Involving the Fractional Laplacian. Potential Anal. (2017)

B. Yahyaoui, M. Ayadi, A. Habbal, Fisher-KPP with time dependent diffusion is able to model cell-sheet activated and inhibited wound closure. Math. Biosci., 292 (2017) 36-45.

K. Saoudi, Multiplicity results for a class of singular elliptic equation involving sublinear Neumann boundary condition in $ $mathbb {R}^ 2$ $ R2. Journal of Fixed Point Theory and Applications, V. 19, Numéro 4 pp 2963-2984, 2017

K. Saoudi, A Ghanmi, A multiplicity results for a singular equation involving the p(x)-Laplace operator. Complex Var. Elliptic Equ. 62 (2017), no. 5, 695–725.

K. Saoudi, Existence and non-existence of solutions for a singular problem with variable potentials. Electronic Journal of Differential Equations, 2017 Numéro, 291, Pages 1-9

K. Saoudi, A critical fractional elliptic equation with singular nonlinearities. Fractional Calculus and Applied Analysis Volume 20 (6), (2017) pp 12-29,

K. Saoudi, Existence and multiplicity of solutions for a quasilinear equation involving the p(x)-Laplace operator. Complex Var. Elliptic Equ. 62 (2017), no. 3, 318–332.

K Saoudi, A Ghanmi, A multiplicity results for a singular equation involving the p (x)-Laplace operator. Complex Var. Elliptic Equ.62 (5), 695-725, 2017.

M. Malloug, Local energy decay for the damped Klein-Gordon equation in exterior domain, Appl. Anal. 96, No. 2, 349-362 (2017).

T. Ghoul, M. Khenissi, B. Said-Houari, On the stability of the Bresse system with frictional damping, J. Math. Anal. Appl. 455, No. 2, pp. 1870-1898 (2017).

K. Saoudi, On $W^{s,p}$ vs. $C^1$ local minimizers for a critical functional related to fractional p-Laplacian. Appl. Anal. 96, No. 9, 1586-1595 (2017).

Chouchene, Frej Bounds, Asymptotic behavior and recurrence relations for the Jacobi-Dunkl polynomials. Int. J. Open Probl. Complex Anal. 6 (2014), no. 1, 49–77.

Chouchene, F.; Daher, R.; Kawazoe, T.; Mejjaoli, H. Miyachi's. Theorem for the Dunkl transform. Integral Transforms Spec. Funct. 22 (2011), no. 3, 167–173.

Selmi, Imen. Bounded solutions for a class of semilinear equations on the Heisenberg group. Potential Anal. 42 (2015), no. 2, 365–381.

Lassaad Aloui, Slim Ibrahim, Moez Khenissi, Energy decay for linear dissipative wave equations in exterior domains, Journal of Differential Equations 259 (2015), no. 5, 2061–2079.

Houda Hani, Moez Khenissi, On a finite difference scheme for blow up solutions for the Chipot–Weissler equation, Applied Mathematics and Computation, Volume 268, 1 (2015), 1199–1216

L. Aloui, S. Ibrahim, K Nakanishi, Exponential Energy Decay for Damped Klein–Gordon Equation with Nonlinearities of Arbitrary Growth. Communications in Partial Differential Equations 36 (2011) , no.5, 797–818

Ayadi Mekki, Maatoug Mohamed Ali. Numerical simulation of Kadomtsev–Petviashvili–Benjamin– Bona–Mahony equations using finite difference method, Applied Mathematics and Computation 219 (2013), no. 24, 11214-11222.

Fioralba Cakoni, Nicolas Chaule, Houssem Haddar, Asymptotic analysis of the transmission eigenvalue problem for a Dirichlet obstacle coated by a thin layer of non-absorbing media, IMA Journal of Applied Mathematics 80 (2015), 1063–1098

Aloui, Lassaad; Khenissi, Moez; Vodev, Georgi, Smoothing Effect for the Regularized Schrödinger Equation with Non-Controlled Orbits, Comm. Partiels Diff. Equation , 38, Issue 2, (2012), 265-275

L. Robbiano, Spectral analysis on interior transmission eigenvalues, Inverse Problems, 29 (2013), no. 10, 104001, 28 pp.


Articles indexés et chapitres d’ouvrage


K. Saoudi, P. Agarwal, M. Mursaleen, A multiplicity result for a singular problem with subcritical nonlinearities. J. Nonlinear Funct. Analysis, Vol 2017 (2017), Article ID 33, pp 1-18.

K Saoudi, $W^{1,N}$ versus $C^1$ local minimizer for a singular functional with Neumann boundary condition. Bol. Soc. Paran. Mat., Vol 2019-37-1, (2017) pp 71-86.

E.A. Al Zahrani, M.A. Mourou, K. Saoudi, Existence of Solutions For a Class of Strongly Coupled p(x)-laplacian System. Bol. Soc. Paran. Mat., Vol 2018-36-4 (2017) pp 183–195.




Frej Chouchene, 2017, Transformations de Jacobi-Dunkl et applications, Éditions Universitaires Européennes, 88 pages.

Frej Chouchene, 2017, Jacobi-Dunkl transforms and applications, Noor Publishing, 88 pages.

Mohamed Malloug, Stabilisation des solutions de certaines équations hyperboliques. Éditions Universitaires Européennes, 2017. ISBN-13 :978-620-2-26-717-5